This item still needs to be validated !
Title: Curvature homogeneous unit tangent sphere bundles
Authors: Boeckx, Eric ×
Vanhecke, Lieven #
Issue Date: 1998
Publisher: Kossuth lajos tudomanyegyetem
Series Title: Publicationes mathematicae-debrecen vol:53 issue:3-4 pages:389-413
Abstract: We treat the classification of curvature homogeneous unit tangent sphere bundles. For two- and three-dimensional Riemannian manifolds we show that one only obtains the unit tangent sphere bundles of spaces of constant curvature. Moreover, we prove a similar result for conformally flat spaces and Sasakian space forms. Furthermore, we give a complete answer when the Riemannian manifold is a Damek-Ricci harmonic space or a four-dimensional Einstein manifold.
ISSN: 0033-3883
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science